MathSciNet Relay Station
MathSciNet bibliographic data
MR1231043 54D15 (54E20 54E35)
Sakai, Masami Countable size nonmetrizable spaces which are stratifiable and $\kappa$-metrizable. Proc. Amer. Math. Soc. 122 (1994), no. 1, 265–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement